ITEM METADATA RECORD
Title: Gauss maps of constant mean curvature surfaces in three-dimensional homogeneous spaces
Authors: Inoguchi, Jun-ichi * # ×
Van der Veken, Joeri * #
Issue Date: 2014
Publisher: Kobe University * Association for Mathematical Science
Series Title: Kobe Journal of Mathematics vol:31 pages:45-62
ISSN: 0289-9051
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Gaussmaps.pdf Published 302KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.